# SDR PNSA000405

- Difficulty date: April 28, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N8402S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106075
- Aircraft time: 19,527 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X66
- Condition: Flat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE WENT FLAT DURING ROLL-OUT AFTER LANDING.  REPLACED TIRE.  (X)
